# SDR SIMA201123505

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 20,727 hours, 14,929 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457101412
- Condition: Missing
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3898 THE CREW REPORTED THAT JUST AFTER ROTATION THEY WERE INFORMED OF FUEL COMING FROM THE RIGHT WING.  SHORTLY THEREAFTER RECEIVED A FUEL IMBALANCE MESSAGE AND SAW THE RIGHT FUEL QUANTITY DECREASING.  THE CREW DECLARED AN EMERGENCY AND LANDED AT IAD WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  POST FLIGHT INSPECTION FOUND THE RIGHT FUEL CAP MISSING.  NO DAMAGE NOTED.  THE AIRCRAFT WAS FUELED USING SINGLE POINT.  INSTALLED REPLACEMENT FUEL CAP IAW CRJ AMM 28-11-16.  INSPECTED AREA AROUND FUEL CAP AND FOUND NO APPARENT DAMAGE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
